# SDR AALA202412132476

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 12,300 hours, 4,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVERWING EMERGENCY EXIT SIGN MISSING. REPLACED LENS. OPERTIONAL CHECK GOOD. PER MM33-51-01.
